Multiperiodicity to a Certain Delayed Predator–Prey Model
- 34 Downloads
The delayed predator–prey system with generalized non-monotonic functional responses and stage structure was investigated in the present paper. By virtue of Mawhin’s coincidence degree and the application of inequalities technique, we are successful to generate some novel conditions to guarantee that the system has at least two positive periodic solutions. It is shown that all parameters of the system have effects on the existence of positive periodic solutions and the period of the coefficients can also affect the existence of positive periodic solutions. In the end, an illustrative example is presented to the feasibility of the main results.
KeywordsMultiperiodicity Predator–prey model Stage structure Generalized non-monotone functional response
Mathematics Subject Classification34C25 92B05
The authors would like to thank the editors and anonymous reviewers for their constructive suggestions towards upgrading the quality of the manuscript.
- 1.Andrews, J.F.: A mathematical model for the continuous culture of microorganisms utilizing inhibitory substrates. Biotech. Bioeng 10, 707–723 (1968)Google Scholar
- 10.Gains, R.E., Mawhin, J.L.: Coincidence Degree and Nonlinear Differential Equations. Springer, Berlin (1977)Google Scholar
- 14.Huang, C., Cao, J.: Comparative study on bifurcation control methods in a fractional-order delayed predator–prey system. Sci. China Technol. Sci. 61(7), 1–10 (2018)Google Scholar
- 17.Liu, G., Wang, X., Meng, X., Gao, S.: Extinction and persistence in mean of a novel delay impulsive stochastic infected predator-prey system with jumps. Complexity (2017). https://doi.org/10.1155/2017/1950970